# SDR 95ZZZX3507

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6598B
- Make and model: Cessna 152
- Aircraft serial: 15283957
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Engine
- Component: Ford
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN-FLIGHT.  LANDED AND REPLACED.  NO OBVIOUS DAMAGE.
